On the regularity of the stationary Navier-Stokes equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, p. 63-95
@article{ASNSP_1994_4_21_1_63_0,
     author = {Frehse, Jens and R\r u\v zi\v cka, Michael},
     title = {On the regularity of the stationary Navier-Stokes equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {1},
     year = {1994},
     pages = {63-95},
     zbl = {0823.35141},
     mrnumber = {1276763},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0}
}
Frehse, Jens; Růžička, Michael. On the regularity of the stationary Navier-Stokes equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, pp. 63-95. http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0/

[1] C.J. Amick - L.E. Fraenkel, Steady solutions of the Navier-Stokes equations representing plane flow in channels of variuous types. Acta Math. 144 (1980), 83-152. | MR 558092 | Zbl 0439.76018

[2] L. Caffarelli - R. Kohn - L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. 35 (1985), 771-831. | MR 673830 | Zbl 0509.35067

[3] F. Chiarenza - M. Frasca, Morrey spaces and Hardy-Littlewood maximal function. Rend. Mat. Appl. 7 (1987), 273-279. | MR 985999 | Zbl 0717.42023

[4] C. Gerhardt, Stationary solutions to the Navier-Stokes equations in dimension four. Math. Z. 165 (1979), 193-197. | MR 520820 | Zbl 0405.35064

[5] G.P. Galdi, An Introduction to the mathematical theory of Navier-Stokes equations, Vol. 1. Linearized stationary problems, Springer, New York, 1992/93. | MR 1226511 | Zbl 0949.35004

[6] G.P. Galdi, An Introduction to the mathematical theory of Navier-Stokes equations, Vol. 2. Nonlinear stationary problems, Springer, New York, 1992/93. | MR 1226511 | Zbl 0949.35005

[7] M. Giaquinta - G. Modica, Nonlinear systems of the type of the stationary Navier-Stokes system. J. Reine Angew. Math. 330 (1982), 173-214. | MR 641818 | Zbl 0492.35018

[8] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order. Springer, New York, 1983. | MR 737190 | Zbl 0562.35001

[9] D. Gilbarg - H.F. Weinberger, Asymptotic properties of Leray's solution of the stationary two-dimensional Navier-Stokes equations. Russ. Math. Surv. 29 (1974), 109-123. | MR 481655 | Zbl 0304.35071

[10] J. Leray, Sur le movement d'un liquide visqueux emplissant l'espace. Acta Math. 63 (1934), 193-248. | JFM 60.0726.05

[11] M. Struwe, On partial regularity results for the Navier-Stokes equations. Comm. Pure Appl. Math. 41 (1988), 437-458. | MR 933230 | Zbl 0632.76034

[12] W. Von Wahl, The equations of Navier-Stokes and abstract parabolic equations. Vieweg, Braunschweig, 1985.